National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 279161

History of Changes from the VAERS Wayback Machine

First Appeared on 12/31/2007

279161
VAERS Form:
Age:21.0
Gender:Female
Location:Florida
Vaccinated:2007-04-02
Onset:2007-04-05
Submitted:2007-05-14
Entered:2007-05-17
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0136U / 1 UN / IM

Administered by: Other      Purchased by: Unknown
Symptoms: Erythema, Rash generalised

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? Yes
ER or ED Visit? (V2.0) No
Hospitalized? No
Previous Vaccinations:
Other Medications: Unknown
Current Illness:
Preexisting Conditions: Unknown
Allergies:
Diagnostic Lab Data: Unknown
CDC 'Split Type':

Write-up:Information has been received from a physician, via a company representative, concerning a 21 year old female patient, who on 05-FEB-2007 was vaccinated IM, with the first dose of Gardasil, and on 02-APR-2007 with the second dose of Gardasil (Lot #654535/"0136U). Concomitant therapy included an antibiotic containing sulfa (unspecified). On 05-APR-2007, three days later after the second dose was administered, the patient developed a red rash from her chin to her toes. The physician indicated he believed /"t


Changed on 12/8/2009

279161 Before After
VAERS Form:
Age:21.0
Gender:Female
Location:Florida
Vaccinated:2007-04-02
Onset:2007-04-05
Submitted:2007-05-14
Entered:2007-05-17
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0136U / 1 UN / IM

Administered by: Other      Purchased by: Unknown Other
Symptoms: Erythema, Rash generalised

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? Yes
ER or ED Visit? (V2.0) No
Hospitalized? No
Previous Vaccinations:
Other Medications: Unknown
Current Illness:
Preexisting Conditions: Unknown
Allergies:
Diagnostic Lab Data: Unknown
CDC 'Split Type': (blank) WAES0704USA01001

Write-up:Information has been received from a physician, via a company representative, concerning a 21 year old female patient, who on 05-FEB-2007 was vaccinated IM, with the first dose of Gardasil, and on 02-APR-2007 with the second dose of Gardasil (Lot #654535/"0136U). #654535/0136U). Concomitant therapy included an antibiotic containing sulfa (unspecified). On 05-APR-2007, three days later after the second dose was administered, the patient developed a red rash from her chin to her toes. The physician indicated he believed /"t "the antibiotic containing sulfa" was "the cause of the rash." At the time of the report, it unknown if the patient had recovered. The patient sought unspecified medical attention. Additional information has been requested.


Changed on 9/14/2017

279161 Before After
VAERS Form:(blank) 1
Age:21.0
Gender:Female
Location:Florida
Vaccinated:2007-04-02
Onset:2007-04-05
Submitted:2007-05-14
Entered:2007-05-17
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0136U / 1 2 UN / IM

Administered by: Other      Purchased by: Other
Symptoms: Erythema, Rash generalised

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? Yes
ER or ED Visit? (V2.0) No
Hospitalized? No
Previous Vaccinations:
Other Medications: Unknown
Current Illness:
Preexisting Conditions: Unknown
Allergies:
Diagnostic Lab Data: Unknown
CDC 'Split Type': WAES0704USA01001

Write-up:Information has been received from a physician, via a company representative, concerning a 21 year old female patient, who on 05-FEB-2007 was vaccinated IM, with the first dose of Gardasil, and on 02-APR-2007 with the second dose of Gardasil (Lot #654535/0136U). Concomitant therapy included an antibiotic containing sulfa (unspecified). On 05-APR-2007, three days later after the second dose was administered, the patient developed a red rash from her chin to her toes. The physician indicated he believed "the antibiotic containing sulfa" was "the cause of the rash." At the time of the report, it unknown if the patient had recovered. The patient sought unspecified medical attention. Additional information has been requested.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=279161&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166